# SDR BSYA2011009

- Difficulty date: February 8, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N27BL
- Make and model: Lear 35A
- Aircraft serial: 163
- Aircraft time: 27,500 hours, 28,088 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN18
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE FROM DPA TO MKC WHEN THE LANDING GEAR WOULD NOT COME UP, DIVERTED TO MAINTENANCE BASE IN LCK.  MAINTENANCE FOUND GEAR UP TRUNNION SWITCH DEFECTIVE.  REMOVED AND REPLACED SWITCH, OPS CHECKS GOOD.
